Visit our e-commerce website for Conferences, Webinars, Medical Membership, eBooks etc [More Details]
What side effects can you experience with Low Dose Naltrexone (LDN)?
How does one know what side effects may show when your low dose naltrexone (LDN) was too great?
This is really interesting. Again, being involved really quite early on with LDN in MS, we saw that there was; some people sort of reach the ceiling. That's why we started titration, and initially when we started losing patients when everyone just got 4.5 milligrams. Then we realized that it worked for some people and didn't work for some people, and some people felt great, and some people felt absolutely dreadful. So that's why we started using titration doses. You can you can tell yourself you hit the ceiling of feeling better, and then suddenly you're feeling worse, and there's a way to find the dose in there somewhere, and that's a very personal journey for each person. And there's no one specific thing that I can say at all. The side effect is you'll develop a terrible headache. That's not the case. It's just that your improvement suddenly just disappears, and you get this lack of feelings, I'm told, that you can't really describe it until it's happened
Answered by Stephen Dickson, BSC (hons), MRPharmS
For further Q&A's visit https://ldnresearchtrust.org/questions-and-answers